# SDR CA080718007

- Difficulty date: July 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,354 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040184001
- Condition: Dislodged
- Location: Transmission
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE SEAL FOR THE TRANSMISSION OIL PUMP BECAME DISLODGED, AND LOSS OF OIL OCCURRED.
